Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2013, Volume 25, Number 4, Pages 17–28 (Mi mm3349)  

This article is cited in 2 scientific papers (total in 2 papers)

Multiwavelets of the third degree Hermitian splines, orthogonal to cubic polynomials

B. M. Shumilov

Tomsk State University of Architecture and Building

Abstract: For a case of Hermitian splines of the third degree the new type multiwavelets with the reduced support is offered. Their advantage to compression of numerical data in comparison with known type cubic multiwavelets is proved. Results of numerical experiments are presented.

Keywords: Hermitian splines of the third degree, multiwavelets, orthogonality to polynomials.

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2013, 5:6, 511–519

Bibliographic databases:

UDC: 519.6
Received: 30.01.2012

Citation: B. M. Shumilov, “Multiwavelets of the third degree Hermitian splines, orthogonal to cubic polynomials”, Matem. Mod., 25:4 (2013), 17–28; Math. Models Comput. Simul., 5:6 (2013), 511–519

Citation in format AMSBIB
\Bibitem{Shu13}
\by B.~M.~Shumilov
\paper Multiwavelets of the third degree Hermitian splines, orthogonal to cubic polynomials
\jour Matem. Mod.
\yr 2013
\vol 25
\issue 4
\pages 17--28
\mathnet{http://mi.mathnet.ru/mm3349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3114883}
\transl
\jour Math. Models Comput. Simul.
\yr 2013
\vol 5
\issue 6
\pages 511--519
\crossref{https://doi.org/10.1134/S2070048213060100}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929090898}


Linking options:
  • http://mi.mathnet.ru/eng/mm3349
  • http://mi.mathnet.ru/eng/mm/v25/i4/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Blatov, Yu. A. Gerasimova, I. V. Kartashevskii, “Primenenie splainovykh veivletov k dekorrelyatsii vremennykh ryadov”, Matem. modelirovanie, 30:6 (2018), 60–75  mathnet
    2. B. M. Shumilov, “Algoritm s rasschepleniem dlya kubicheskikh splain-veivletov s dvumya nulevymi momentami na otrezke”, Sib. elektron. matem. izv., 17 (2020), 2105–2121  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:255
    Full text:84
    References:31
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021